American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(02F35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Robert M. Solovay. Hyperarithmetically encodable sets . Trans. Amer. Math. Soc. 239 (1978) 99-122. MR 0491103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] A. S. Kechris and D. A. Martin. On the theory of $\Pi _3^1$ sets of reals. Bull. Amer. Math. Soc. 84 (1978) 149-151. MR 0465867.
Abstract, references, and article information   
View Article: PDF

[3] Fred Zemke. P.R.-regulated systems of notation and the subrecursive hierarchy equivalence property . Trans. Amer. Math. Soc. 234 (1977) 89-118. MR 0498045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] James H. Schmerl. Effectiveness and Vaught's gap $\omega $ two-cardinal theorem . Proc. Amer. Math. Soc. 58 (1976) 237-240. MR 0432445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Donald A. Martin. Proof of a conjecture of Friedman . Proc. Amer. Math. Soc. 55 (1976) 129. MR 0406785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alexander S. Kechris. The theory of countable analytical sets . Trans. Amer. Math. Soc. 202 (1975) 259-297. MR 0419235.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas Cenzer. Inductively defined sets of reals. Bull. Amer. Math. Soc. 80 (1974) 485-487. MR 0406782.
Abstract, references, and article information   
View Article: PDF

[8] Rohit Parikh. A note on paths through $0$ . Proc. Amer. Math. Soc. 39 (1973) 178-180. MR 0311468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence Feiner. Degrees of nonrecursive presentability . Proc. Amer. Math. Soc. 38 (1973) 621-624. MR 0327494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Carl G. Jockusch and Robert I. Soare. $\Pi \sp{0}\sb{1}$ classes and degrees of theories . Trans. Amer. Math. Soc. 173 (1972) 33-56. MR 0316227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Yiannis N. Moschovakis. Uniformization in a playful universe. Bull. Amer. Math. Soc. 77 (1971) 731-736. MR 0285390.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 11 of 11 found      Go to page: 1